# SDR ASAA2019083030596

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 35,262 hours, 10,520 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DM0167205
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 35,262 hours, 10,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472010 # 2 ENG S/N 804247 FOUND CU NI IN COATING DAMAGE BEYOND LIMITS ON BLADE #14 & # 23. GROUNDED - YES. REPLACED DAMAGED BLADES AND BLADE PAIRS.
